# SDR IPXA2019061243087

- Difficulty date: June 1, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 25,990 hours, 18,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800775
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, MAIN DECK FLOORBEAM AT FS 1100 RBL 18 CORRODED.REMOVED AND REPLACED THE FLOORBEAM UPPER ANGLE IAW SRM 51-40-02-0G.
